Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2014, Article ID 195262, 4 pages
http://dx.doi.org/10.1155/2014/195262
Research Article

Some Topological Properties of

Centro de Investigación Operativa, Universidad Miguel Hernández, 03202 Elche, Spain

Received 14 October 2014; Revised 8 December 2014; Accepted 9 December 2014; Published 22 December 2014

Academic Editor: Ismat Beg

Copyright © 2014 Juan Carlos Ferrando. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

If is a completely regular space, first we characterize those spaces whose compact sets are metrizable. Then we use this result to provide a general condition for to ensure the metrizability of compact sets in . Finally, we characterize those spaces that have a -basis.